MAUDE Adverse Event Report: MEDTRONIC, INC INTUITION GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC INTUITION GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number INTU180HS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An attempt was made to use one resolute onyx coronary drug eluting stent, one intuition guidewire, one nc euphora balloon and one launcher guide catheter during a procedure.All devices were inspected with no issues.Negative prep was performed on the resolute onyx and nc euphora devices with no issues.The intuition and launcher devices were prepped per ifu with no issues.Resistance was not encountered when advancing the launcher device, and excessive force was not used.It was reported that the resolute onyx stent dislodged during delivery to the lesion.The stent dislodged during pull and push factor of the intuition guidewire, and the guidewire broke in half, possibly due to calcification.The patient was recommended for surgery for removal of the guidewire and stent, which were removed by using the snare technique.The patient is alive with no further injury.
 
Additional Manufacturer Narrative
Additional information: the detachment occurred in the body of the guidewire.There was no complaint against the launcher guide catheter and nc euphora balloon used.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTUITION GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19220398
Report Number1220452-2024-00026
Device Sequence Number15503593
Product Code DQX
UDI-Device Identifier00763000569952
UDI-Public00763000569952
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K140695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Model NumberINTU180HS
Device Catalogue NumberINTU180HS
Device Lot NumberG22A05617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/08/2024
06/28/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/09/2024
07/03/2024
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale